# SDR 08FDEA02086

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC01555
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HINGE PANEL 541 BR HAS A WORN AREA.  REPAIRED BLENDED AREA BY REMOVING FINISH ON INNER SKIN AREA OF LEFT WING INBD FLAP HINGE PANEL 541 BR; FABBING A DOUBLER; HOT BONDING THE DOUBLER IN PLACE AND   REFINISHING IAW DC/MD-10 SRM 51-71-00; VOL II AND DAC DWG ARC0166.
